6.5 C
New York
Sunday, July 25, 2021

WHO warns against taking painkillers before receiving the COVID-19 vaccine

Must Read

Aakash Molpariya
Aakash started in Nov 2018 as a writer at Revyuh.com. Since joining, as writer, he is mainly responsible for Software, Science, programming, system administration and the Technology ecosystem, but due to his versatility he is used for everything possible. He writes about topics ranging from AI to hardware to games, stands in front of and behind the camera, creates creative product images and much more. He is a trained IT systems engineer and has studied computer science. By the way, he is enthusiastic about his own small projects in game development, hardware-handicraft, digital art, gaming and music. Email: aakash (at) revyuh (dot) com

The World Health Organization (WHO) has warned against taking painkillers like paracetamol or any other painkiller available over the counter before getting the COVID-19 vaccine to avoid side effects in advance.

The agench says: “This is because it is not known how painkillers may affect how well the vaccine works.”

But it does recommend: “However, you may take paracetamol or other painkillers if you do develop side effects such as pain, fever, headache or muscle aches after vaccination.”

If there is redness, warmth, and swelling where you received the jabs which increases after 24 hours, or if the side effects do not diminish after a few days contact your doctor.

WHO further adds:

If you experience an immediate severe allergic reaction to a first dose of the COVID-19 vaccine, you should not receive additional doses of the vaccine.

It’s extremely rare for severe health reactions to be directly caused by vaccines.

The Pfizer and Modern vaccines have recently been associated with cases of heart inflammation – myocarditis and pericarditis.

While cases are rare, the US FDA says there are three delayed side effects to look out for.

On June 25, the FDA announced that it has added new warning signs for Pfizer / BioNTech and Moderna vaccines about possible rare cardiac side effects.

The warnings were added after the CDC Advisory Committee on Immunization Practices (ACIP) confirmed a “likely association” between myocarditis and pericarditis and mRNA vaccine namely Pfizer and Moderna jabs.

But the cases reported are rare, treatable and usually mild.

The FDA also notes the chance of heart inflammation as “very low”.

But people receiving the Pfizer and Moderna vaccines are being warned to “seek medical attention right away if you have any of the following symptoms”.

1. Chest pain

2. Shortness of breath

3. Feelings of having a fast-beating, fluttering or pounding heart

The FDA says symptoms of myocarditis and pericarditis don’t typically crop up right away, but tend to begin “within a few days following receipt of the second dose”.

The agency also urged individuals who’ve experienced myocarditis or pericarditis in the past to tell their vaccination centre.

For providers, the FDA says there’s “increased risks of myocarditis and pericarditis, particularly following the second dose”.

Image Credit: Getty

- Advertisement -
- Advertisement -

Latest News

These eating habits can reduce the risk of severe Covid

According to the authors of the study, this is the first study that uses population data to examine the...
- Advertisement -

More Articles Like This

- Advertisement -